DocumentCode :
1160849
Title :
Linearization of nonlinear recursive rules
Author :
Troy, Daniel J. ; Yu, Clement T. ; Zhang, Weining
Author_Institution :
Dept. of Math. Sci., Purdue Univ., Hammond, IN, USA
Volume :
15
Issue :
9
fYear :
1989
fDate :
9/1/1989 12:00:00 AM
Firstpage :
1109
Lastpage :
1119
Abstract :
The problem of converting a simple nonlinear recursive logic query into an equivalent linear one is considered. A general method is given to transform a nonlinear rule into a sequence of linear ones. For efficient processing it is necessary to convert a nonlinear rule into a single linear rule. For such a conversion, a necessary and sufficient condition is provided for a type of doubly recursive rule to be equivalent to the resulting linear rule. It is also shown that a restricted type of higher order recursive rule is equivalent to the linear rule obtained by its conversion
Keywords :
recursive functions; doubly recursive rule; equivalent; linearization; necessary and sufficient condition; nonlinear recursive logic query; nonlinear recursive rules; type; Deductive databases; Logic; Mathematics; Polynomials; Sufficient conditions; Terminology;
fLanguage :
English
Journal_Title :
Software Engineering, IEEE Transactions on
Publisher :
ieee
ISSN :
0098-5589
Type :
jour
DOI :
10.1109/32.31368
Filename :
31368
Link To Document :
بازگشت